MathSciNet Relay Station
MathSciNet bibliographic data
MR2253739 35J60 (35B32 35D10 35J20)
Cabré, Xavier; Capella, Antonio Regularity of radial minimizers and extremal solutions of semilinear elliptic equations. J. Funct. Anal. 238 (2006), no. 2, 709–733.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement